# SDR DALA2024022802775

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACKS WERE FOUND ON THE RH SIDE AFT FACE OF FR68 WEB JOINT AT LEVEL OF STRG8. CORRECTIVE ACTION: REPAIRED PER ERA 615563-14AD. (0220754)
